0
2013
Impact Factor

    The Jacobi Integral in NonholonomicMechanics

    2015, Vol. 11, No. 2, pp.  377-396

    Author(s): Borisov A. V., Mamaev I. S., Bizyaev I. A.

    In this paper we discuss conditions for the existence of the Jacobi integral (that generalizes energy) in systems with inhomogeneous and nonholonomic constraints. As an example, we consider in detail the problem of motion of the Chaplygin sleigh on a rotating plane and the motion of a dynamically symmetric ball on a uniformly rotating surface. In addition, we discuss illustrative mechanical models based on the motion of a homogeneous ball on a rotating table and on the Beltrami surface.
    Keywords: nonholonomic constraint, Jacobi integral, Chaplygin sleigh, rotating table, Suslov problem
    Citation: Borisov A. V., Mamaev I. S., Bizyaev I. A., The Jacobi Integral in NonholonomicMechanics, Rus. J. Nonlin. Dyn., 2015, Vol. 11, No. 2, pp.  377-396
    DOI:10.20537/nd1502011


    Download File
    PDF, 1.9 Mb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License